MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number FGA25070-030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Intraprocedural or post-procedural images were not provided for review; therefore, the reported event cannot be confirmed.The instructions for use identifies aneurysm rupture as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that treatment was performed for a ruptured acom aneurysm that had re-ruptured prior to the procedure.The web was successfully deployed in the aneurysm without complications.Post-procedure ct images confirmed there was no aneurysm rupture.Four hours post-procedure, the aneurysm re-ruptured.The aneurysm was surgically treated the following day.There was no reported device malfunction.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10767114
Report Number2032493-2020-00315
Device Sequence Number3334249
Product Code OPR
UDI-Device Identifier00854111006136
UDI-Public(01)00854111006136(11)191014(17)240930(10)19101444
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/30/2024
Device Model NumberFGA25070-030
Device Catalogue NumberFGA25070-030
Device Lot Number19101444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;